MAUDE Adverse Event Report: B. Braun Medical Inc. PINNACLE®; CONTAINER, I.V.

B. Braun Medical Inc. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112350
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: i am just reaching out to let you guys know that we have stumbled upon our 3l tpn b-braun bags having blue fibers in them!.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400776926.One (1) photo was submitted to the manufacturer for evaluation.Through visual examination of the photo, a small, blue-colored particulate or fiber-like fragment placed on the surface of a white nonwoven wipe was observed.The particle appears elongated, irregular in shape, and blue in color.However, based on the photo alone, no further characteristics regarding the nature, composition, or dimensions of the particle can be confirmed.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.An in-depth review of the materials used in the manufacture of the aforementioned bag did not identify any raw material consistent with the color of the fiber observed.In the absence of additional information or a sample suitable for physicochemical analysis, its origin cannot be conclusively attributed to the manufacturing process.Based on the investigation, a blue fiber was observed in the provided photo.However, an exact root cause could not be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50898562
Report Number2521402-2026-00871
Device Sequence Number6026564
Product Code KPE
UDI-Device Identifier04046964200793
UDI-Public(01)04046964200793(11)251101(17)281030(10)25L25
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112350
Device Lot Number25L25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown